# SDR AALA20071128

- Difficulty date: June 18, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Obstructed
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

MIA INFLIGHT T2039/18JUN - DURING CLIMB CABIN ALTITUDE ALERT MESSAGE SOUNDED AND DISPLAYED.  CREW MANUALLY DEPLOYED MASKS IN CABIN AND MADE AN EMERGENCY DESCENT.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND REMOVED BROKEN SECTION OF AIR STRAIGHTENED FROM CHECK VALVE AND REPLACED ALL OXYGEN GENERATORS AND MASKS.  REPLACED CABIN ALTITUDE WARNING SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
